Homeopathy Discussion Forums

Ask Questions about Health, Homeopathy, Medicine – Get Answers from Experts and Peers!
Avatar

Please consider registering
Guest

sp_LogInOut Log In sp_Registration Register

Register | Lost password?
Advanced Search

— Forum Scope —






— Match —





— Forum Options —





Minimum search word length is 3 characters - maximum search word length is 84 characters

sp_Feed sp_TopicIcon
Lycopodium aggravation (???)
No permission to create posts
May 25, 2018
8:29 pm
Avatar
p455
New Member
Members
Forum Posts: 2
Member Since:
May 19, 2018
sp_UserOfflineSmall Offline

Hello,

 

I think I really need some help now,

about two weeks ago I gave Lycopodium C5- one dose , wet – to a 49 old woman , which caused immediately ( within a day ) aggravation , and there is no amelioration , ( She said „ everything went worse …)

*************************************

The symptoms were numerous :

the story started a year ago with stomach problems : distension , general state of the patient is worse from eating anything ,

then : dryness of eyes , and extreme dryness of skin ,

then : for about 6 months she has had pains in the bigger joints , in the bones and so severe  burning pains int he muscles , that she cannot sleep without painkillers …. The joints are cracking ….

After some repertorising and consulting some  Materia Medicas ( Kent rep. and mainly the New Synoptic One of Frans Vermeulen ) – I found that the simillimum is most probabaly Lycopodium , mainly based ont he stomach symptoms and the dryness ( cracking joint is also under Lyc .).

 

 I also found a peculiar mental symptom : when we talk on the phone , and at the end of the conversation  I say goodby she very often does not say anything , just puts down the reciever ….

 I interpreted that as the arrogance of Lyc. …

 She is married , she married relatively late – Sankaran writes , this can be also Lyc .

 She never dreams , (!) , once – a long time ago – she dreamt that her legs were cut off – i haven’t found this in my Kent rep. .

 

 **************************

I know from Clarke that Lyc . often causes marked aggravation , buti t was a C5 …(?)

 So I’m quite perplexed , don’t know how to continue ,  should I give  more   Lyc . in higher potency , or an antidote , or another  remedy or is it a case of a (hyper ) sensitive patient ???

 

PLEASE HELP ……

 

 Thanks in advance !

p455

May 26, 2018
4:05 pm
Avatar
Alan V. Schmukler
Admin
Forum Posts: 1017
Member Since:
December 4, 2011
sp_UserOfflineSmall Offline

I’ve seen low potencies act deeply in some cases of highly sensitive individuals or in pathologies like Parkinson’s.  It’s not clear from what you said, which symptoms aggravated. Is she also improving on some level? Possibly this is due to suggestion.  You can try an antidote and see if it makes a difference.

By the way, these are not reasons to prescribe:

“I also found a peculiar mental symptom : when we talk on the phone , and at the end of the conversation I say goodby she very often does not say anything , just puts down the reciever ….”

I interpreted that as the arrogance of Lyc. …

She is married , she married relatively late – Sankaran writes , this can be also Lyc .

Those are speculations, which we would all do well to avoid.

May 26, 2018
7:34 pm
Avatar
p455
New Member
Members
Forum Posts: 2
Member Since:
May 19, 2018
sp_UserOfflineSmall Offline

You ask me :”It’s not clear from what you said, which symptoms aggravated. Is she also improving on some level? “

Well, when I asked her , what  aggravated , she answered promptly : everything .

Is that a good sign or bad sign : what is your opinion ?

Thanks in advance !

p455

May 26, 2018
8:01 pm
Avatar
Shirley Reischman
CIncinnati, OH USA
Moderator
Members

Hpathy Team

Professional
Forum Posts: 212
Member Since:
December 13, 2011
sp_UserOfflineSmall Offline

I’ve had patients who insisted that either nothing happened or things got worse.  What I find helpful is to go back over the case with them in detail.  With each symptom, ask if it stayed the same, got better or got worse; and then ask by how much.  When each symptoms is taken into account, you find that some things got worse and some got better.  Then use Hering’s Law to determine if the patient is better or worse.  Vithoulkas has said that he has seen some aggravations last as long as a month.  If the patient has actually gotten worse, or is having a prolonged aggravation, you can try diluting the remedy and regiving it.

Forum Timezone: Asia/Kolkata

Most Users Ever Online: 231

Currently Online:
14 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

drofart: 769

Manish Bhatia: 681

in need of help2: 373

Firuzi Mehta: 342

In need of help: 308

inquisitivegirl: 196

Elaine Lewis: 186

patti: 177

Surabhi Sharma: 164

Alex: 164

Member Stats:

Guest Posters: 27

Members: 4662

Moderators: 7

Admins: 2

Forum Stats:

Groups: 4

Forums: 17

Topics: 1621

Posts: 9286

Newest Members:

Michael Bapana, justsimplyhealth, senapati, mykllmcbr, mashaarif, sharmadx, dinesh singh shekhawat, richa94, welshwise, arogyam917

Moderators: Alan V. Schmukler: 1017, Leela D'Souza Francisco: 11, Rochelle: 208, David A. Johnson: 38, John: 18, Shirley Reischman: 212, David Kempson: 775

Administrators: Manish Bhatia: 0, Hpathy.com: 0